# SDR VNAA0305006

- Difficulty date: May 11, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,635 hours, 18,160 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Failed
- Location: Ibv Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUG ON THE IBV VALVE AND INSPECTED THE ENGINE HARNESS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  GROUND RUNS WERE THEN PERFORMED WITH THE CREW AND NO DEFICIENCIES WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
